Jehanne Dousse


About me

I am an Eccellenza assistant professor of mathematics at the University of Geneva and a CNRS researcher (on leave).

Before that, I was a CNRS researcher at the Institut Camille Jordan (ICJ), Université Lyon 1.

Before that, I was a postdoc at the Institut für Mathematik, Universität Zürich, in the research group of Valentin Féray.

I completed my Ph.D. under the supervision of Jeremy Lovejoy at LIAFA (now called IRIF), Université Paris 7 Diderot, in September 2015. Here is the manuscript of my thesis "Integer partitions : Rogers-Ramanujan type identities and asymptotics".

My research interests are topics at the interface between Combinatorics, Number Theory and Representation Theory: integer partitions, q-series, asymptotics, additive combinatorics, algebraic combinatorics, representations of affine Lie algebras.

My CV.


Section de mathématiques
Université de Genève
7-9, rue Conseil Général
1205 Genève, Switzerland

e-mail : jehanne.dousse [at]

Papers and preprints

  1. Combinatorial approach to Andrews-Gordon and Bressoud type identities (with F. Jouhet and I. Konan)
  2. Bilateral Bailey lattices and Andrews-Gordon type identities (with F. Jouhet and I. Konan)
  3. Characters of level 1 standard modules of C_n^{(1)} as generating functions for generalised partitions (with I. Konan)
  4. New companions to the Andrews–Gordon identities motivated by commutative algebra (with P. Afsharijoo, F. Jouhet and H. Mourtada)
    Adv. Math. 417 (2023), 108946.
  5. Partition identities from higher level crystals of A_1^{(1)} (with L. Hardiman and I. Konan)
    Accepted in Proc. Amer. Math. Soc. (2023)
  6. A q-multisum identity arising from finite chain ring probabilities (with R. Osburn)
    Electron. J. Comb. 29(2), P2.4 (2022).
  7. Multi-grounded partitions and character formulas (with I. Konan)
    Adv. Math. 400 (2022), 108275.
  8. Cylindric partitions and some new A_2 Rogers-Ramanujan identities (with S. Corteel and A. K. Uncu)
    Proc. Amer. Math. Soc. 150 (2022), pp. 481-497.
  9. Generalisations of Capparelli’s and Primc’s identities, II: perfect A_{n-1}^{(1)} crystals and explicit character formulas (with I. Konan)
  10. Generalisations of Capparelli’s and Primc’s identities, I: coloured Frobenius partitions and combinatorial proofs (with I. Konan)
    Adv. Math. 408 (2022), 108571.
  11. On partition identities of Capparelli and Primc
    Adv. Math. 370 (2020), 107245.
  12. Asymptotics for skew standard Young tableaux via bounds for characters (with V. Féray)
    Proc. Amer. Math. Soc. 147 (2019), pp. 4189-4203.
  13. Generalizations of Capparelli's identity (with J. Lovejoy)
    Bull. Lond. Math. Soc. 51, Issue 2 (2019), pp. 193--206.
  14. Weighted dependency graphs and the Ising model (with V. Féray)
    Ann. Inst. H. Poincaré Ser. D 6, Issue 4 (2019), pp. 533–-571.
  15. An overpartition analogue of q-binomial coefficients, II: combinatorial proofs and (q,t)-log concavity (with B. Kim)
    J. Combin. Theory Ser. A. 158 (2018), pp. 228-253.
  16. On a Rogers-Ramanujan type identity from crystal base theory (with J. Lovejoy)
    Proc. Amer. Math. Soc. 146 (2018), pp. 55-67.
  17. Unification, refinement and companions of generalisations of Schur's theorem
    Analytic Number Theory, Modular Forms and q-Hypergeometric Series, Springer (2018), pp. 213-251.
  18. Siladić's theorem: weighted words, refinement and companion
    Proc. Amer. Math. Soc. 145 (2017), pp. 1997-2009.
  19. A generalisation of a second partition theorem of Andrews to overpartitions
    J. Combin. Theory Ser. A 45 (2017), pp. 101-128.
  20. Overpartitions with restricted odd differences (with K. Bringmann, J. Lovejoy and K. Mahlburg)
    Electron. J. Combin. 22 (2015), no.3, paper 3.17.
  21. An overpartition analogue of the q-binomial coefficients (with B. Kim)
    Ramanujan J. 42 (2017), pp. 267-283.
  22. Asymptotic formulae for partition ranks (with M. H. Mertens)
    Acta Arith. 168 (2015), pp. 83-100.
  23. A generalisation of a partition theorem of Andrews
    Monats. Math. 179 (2016), pp. 227-251.
  24. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions (with K. Bringmann)
    Trans. Amer. Math. Soc. 368 (2016), pp. 3141-3155.
  25. A combinatorial proof and refinement of a partition identity of Siladić
    Eur. J. Comb. 39 (2014), pp. 223-232.
  26. On a generalisation of Roth's theorem for arithmetic progressions and applications to sum-free subsets
    Math. Proc. Camb. Phil. Soc. 155 (2013), no. 2, pp. 331–341.
  27. On generalizations of partition theorems of Schur and Andrews to overpartitions
    Ramanujan J. 35, issue 3 (2014), pp. 339-360.

Publications in conference proceedings

  1. Multi-grounded partitions and character formulas (extended abstract) (with I. Konan)
    FPSAC 2022, Séminaire Lotharingien de Combinatoire issue 86B, article 26
  2. On partition identities of Capparelli and Primc (short version)
    FPSAC 2019, Séminaire Lotharingien de Combinatoire issue 82B, article 53
  3. The method of weighted words revisited
    FPSAC 2017, Séminaire Lotharingien de Combinatoire issue 78B, article 66
  4. A generalisation of two partition theorems of Andrews
    FPSAC 2015, DMTCS Proceedings, 27th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2015), pp.297-308, 2015


At the University of Geneva

At the University of Zurich

At Université Paris Diderot

Conferences and Talks